Archive for Mathematical Logic 52 (1-2):143-157 (2013)

Authors
Abstract
D’Aquino et al. (J Symb Log 75(1):1–11, 2010) have recently shown that every real-closed field with an integer part satisfying the arithmetic theory IΣ4 is recursively saturated, and that this theorem fails if IΣ4 is replaced by IΔ0. We prove that the theorem holds if IΣ4 is replaced by weak subtheories of Buss’ bounded arithmetic: PV or ${\Sigma^b_1-IND^{|x|_k}}$ . It also holds for IΔ0 (and even its subtheory IE 2) under a rather mild assumption on cofinality. On the other hand, it fails for the extension of IOpen by an axiom expressing the Bézout property, even under the same assumption on cofinality
Keywords Bounded arithmetic  Real-closed field  Recursive saturation  Tennenbaum’s theorem  Models of arithmetic
Categories (categorize this paper)
ISBN(s)
DOI 10.1007/s00153-012-0311-x
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,688
Through your library

References found in this work BETA

Bootstrapping, Part I.Sedki Boughattas & J. -P. Ressayre - 2010 - Annals of Pure and Applied Logic 161 (4):511-533.
Bounded Existential Induction.George Wilmers - 1985 - Journal of Symbolic Logic 50 (1):72-90.

View all 11 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Groundwork for Weak Analysis.António M. Fernandes & Fernando Ferreira - 2002 - Journal of Symbolic Logic 67 (2):557-578.
Approximate Counting by Hashing in Bounded Arithmetic.Emil Jeřábek - 2009 - Journal of Symbolic Logic 74 (3):829-860.
Approximate Counting in Bounded Arithmetic.Emil Jeřábek - 2007 - Journal of Symbolic Logic 72 (3):959 - 993.
Weak Theories of Concatenation and Arithmetic.Yoshihiro Horihata - 2012 - Notre Dame Journal of Formal Logic 53 (2):203-222.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Admissible Closures of Polynomial Time Computable Arithmetic.Dieter Probst & Thomas Strahm - 2011 - Archive for Mathematical Logic 50 (5-6):643-660.

Analytics

Added to PP index
2013-10-27

Total views
12 ( #730,051 of 2,349,560 )

Recent downloads (6 months)
1 ( #510,673 of 2,349,560 )

How can I increase my downloads?

Downloads

My notes